×

zbMATH — the first resource for mathematics

Generalized controls: A necessary condition for optimality in a Banach space. (English) Zbl 0328.49006
MSC:
49K27 Optimality conditions for problems in abstract spaces
46E15 Banach spaces of continuous, differentiable or analytic functions
93B05 Controllability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C, Espaces topologiques. fonctions multivoques, (1966), Dunod Paris · Zbl 0164.52902
[2] Bourbaki, N, Variétés différentielles et analytiques, fascicule de Résultats, (1967), Hermann Paris, (Act. scient. et ind., 1333; Bourbaki, 33) · Zbl 0171.22004
[3] Castaing, C; Valadier, M, Équations différentielles multivoques dans LES espaces localement convexes, (), 3-16, 3ème année · Zbl 0186.21004
[4] Ekeland, I, Sur certains problèmes de contrôle optimal, C. R. acad. sci. Paris, 269, 1585-1588, (1969) · Zbl 0246.49008
[5] Ekeland, I, Relaxation de problèmes de contrôle optimal pour des systèmes gouvernés par des équations aux dérivées partielles, C. R. acad. sci. Paris, 270, 1283-1286, (1970) · Zbl 0199.48505
[6] Ekeland, I, Formes équivalentes d’un problème relaxé, C. R. acad. sci. Paris, 271, 289-292, (1970) · Zbl 0198.48802
[7] Ekeland, I, Relaxation de problèmes de contrôle optimal pour des systèmes gouvernés par des équations aux dérivées partielles de type elliptique, () · Zbl 0318.49003
[8] Filippov, A.F, On certain questions in the theory of optimal control, SIAM J. cont., 1, 76-84, (1962) · Zbl 0139.05102
[9] Filippov, A.F, Classical solutions of differential equations with multivalued right-hand side, SIAM J. control, 5, 609-621, (1967)
[10] Gamkrelidze, R; Gamkrelidze, R, Régimes optimaux glissants, Dokl. akad. nauk SSSR, Soviet math. dokl., 3, 559-562, (1962)
[11] Ghouila-Houri, A, Problèmes d’existence en théorie de la commande, () · Zbl 0183.16603
[12] Ghouila-Houri, A, Sur la généralisation de la notion de commande d’un système guidable, Revue française informat. recherche opérationnelle, 7-32, (1967), 1ère année · Zbl 0153.20403
[13] Janin, R, Conditions nécessaires d’optimalité en programmation dynamique pour un temps successivement discret et continu, ()
[14] McShane, E.J, Generalized curves, Duke math. J., 6, 513-536, (1940) · Zbl 0023.39801
[15] McShane, E.J, Necessary conditions in generalized-curve problems of the calculus of variations, Duke math. J., 7, 1-27, (1940) · Zbl 0024.32503
[16] McShane, E.J, Existence theorems for Bolza problems in the calculus of variations, Duke math. J., 7, 28-61, (1940) · Zbl 0024.32504
[17] McShane, E.J, A metric in the space of generalized curves, Ann. of math., 52, 328-349, (1950) · Zbl 0039.11302
[18] McShane, E.J, Relaxed controls and variational problems, SIAM J. control, 5, 438-485, (1967) · Zbl 0153.13104
[19] Michel, P, Complétion des systèmes dynamiques et des systèmes dynamiques locaux, C. R. acad. sci. Paris, 271, 573-576, (1970) · Zbl 0222.93003
[20] Michel, P, Complétion de l’ensemble des trajectoires d’un système dynamique, Cahier de l’I.R.I.A., 99-143, (1971) · Zbl 0254.93021
[21] Michel, P, Complétion de l’ensemble des trajectoires d’un système à commande, Cahier de l’I.R.I.A., 79-98, (1971) · Zbl 0254.93020
[22] Michel, P, Théorèmes d’existence pour des commandes généralisées à valeurs dans un espace topologique séparé, C. R. acad. sci. Paris ser. A, 272, 1346-1349, (1971) · Zbl 0215.59801
[23] Michel, P, Condition nécessaire d’optimalité pour des commandes généralisées à valeurs dans un espace topologique séparé, C. R. acad. sci. Paris ser. A, 273, 50-53, (1971) · Zbl 0242.49017
[24] Michel, P, Commandes généralisées dans un espace topologique séparé, Bull. soc. math. 2e ser., 96, 237-262, (1972) · Zbl 0243.49002
[25] De La Barriere, R.Pallu, Cours d’automatique théorique, (1966), Dunod · Zbl 0133.39601
[26] De La Barriere, R.Pallu, Sur LES méthodes d’extension du principe de pontrjagin, () · Zbl 0183.17002
[27] Pontrjagin, L.S; Boltyanskii, V.G; Gamkrelidze, R.V; Mischenko, E.F; Pontrjagin, L.S; Boltyanskii, V.G; Gamkrelidze, R.V; Mischenko, E.F, The mathematical theory of optimal processes, (1962), Fizmatgiz Moscow, New york · Zbl 0102.32001
[28] Warga, J, Relaxed variational problems, J. math. anal. appl., 4, 111-128, (1962) · Zbl 0102.31801
[29] Warga, J, Necessary conditions for minimum in relaxed variational problems, J. math. anal. appl., 4, 129-145, (1962) · Zbl 0102.31802
[30] Warga, J, Variational problems with unbounded controls, SIAM J. control, 3, 424-438, (1965) · Zbl 0201.47803
[31] Warga, J, Functions of relaxed control, SIAM J. control, 5, 628-641, (1967) · Zbl 0234.49007
[32] Warga, J, Restricted minima of functions of controls, SIAM J. control, 5, 642-656, (1967) · Zbl 0234.49008
[33] Warga, J, Control problems with functional restrictions, SIAM J. control, 8, 360-371, (1970) · Zbl 0205.16701
[34] Wazewski, T, Sur une généralisation des solutions d’une équation au contingent, Bull. acad. polon. sci. Sér. sci. math. astrom. phys., 10, 11-15, (1962) · Zbl 0104.30404
[35] Wazewski, T, Sur LES sytèmes de commande non linéaires dont le contredomaine de commande n’est pas forcément convexe, Bull. acad. polon. sci. Sér. math. sci. astrom. phys., 10, 17-21, (1962) · Zbl 0104.30501
[36] Young, L.C, Generalized curves and the existence of an attained absolute minimum in the calculus of variations, C. R. soc. sci. lett. varsovie, classe III, 30, 212-234, (1937) · Zbl 0019.21901
[37] Young, L.C, Necessary conditions in the calculus of variations, Acta math., 69, 239-258, (1938) · Zbl 0019.26702
[38] Young, L.C, Generalized surfaces in the calculus of variations I, Ann. of math., 43, 84-103, (1942) · Zbl 0063.09081
[39] Young, L.C, Generalized surfaces in the calculus of variations II, Ann. of math., 43, 530-544, (1942) · Zbl 0063.08362
[40] Young, L.C, Lectures on the calculus of variations and optimal control theory, (1969), W. B. Saunders Philadelphia · Zbl 0177.37801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.